Sh:806

Bib entry
@article{Sh:806,
 author = {Shelah, Saharon},
 title = {{Martin's axiom and maximal orthogonal families}},
 journal = {Real Anal. Exchange},
 fjournal = {Real Analysis Exchange},
 volume = {28},
 number = {2},
 year = {2002/03},
 pages = {477--480},
 issn = {0147-1937},
 doi = {10.14321/realanalexch.28.2.0477},
 mrclass = {03E65 (03E50)},
 mrnumber = {2010330},
 mrreviewer = {Arnold W. Miller},
 doi = {10.14321/realanalexch.28.2.0477},
 note = {\href{https://arxiv.org/abs/math/0211438}{arXiv: math/0211438}},
 arxiv_number = {math/0211438}
}